Vol. 4, No. 8, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 13
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
On ramification filtrations and $p$-adic differential modules, I: the equal characteristic case
969–1027

Liang Xiao

Exponential generation and largeness for compact $p$-adic Lie groups
1029–1038

Michael Larsen

On the (non)rigidity of the Frobenius endomorphism over Gorenstein rings
1039–1053

Hailong Dao, Jinjia Li and Claudia Miller

A lower bound on the essential dimension of simple algebras
1055–1076

Alexander S. Merkurjev

On the minimal ramification problem for semiabelian groups
1077–1090

Hershy Kisilevsky, Danny Neftin and Jack Sonn

Remarks on modular symbols for Maass wave forms
1091–1114

Yuri I. Manin